# SDR 2021FA0000049

- Difficulty date: February 16, 2021
- Submitted: February 16, 2021
- Operation: General aviation
- Aircraft: N935ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496195
- Aircraft time: 8,163 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Step
- Part number: 65384000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BOARDING STEP WAS CRACKED ON THE UPPER PORTION OF THE WELD TO THE MOUNTING PORTION OF THE STEP.  REMOVED AND REPLACED BOARDING STEP  WITH REPAIRED P/N 65384-000, S/N 161651.
